70518members
370906posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Red patches on skin

2 REPLIES 2
Chaffinch17
Member

Re: Red patches on skin

I have 2 patches either side of my lips that although only small make me look like The Joker when they flare. I finished chemo in January but am still having Herceptin. I suffer with dry skin anyway but also wonder because of where they are if it was originally a contact reaction to cranberry juice which I drank loads of during chemo to try to stave off UTIs. Chemo thins your skin and I’ve been left with a few issues related to that. Try not to worry but I know easier said than done x
Laineybo
Member

Re: Red patches on skin

Hi lalalottier

I too have exactly the same patches along contact areas like knicker line and also bra line

This really  freaked me as I  also Google d skin met images and have had bilateral  mastectomy  so a couple of patches are along scar line which particularly scared me!

I have been told it is contact  dermatitis -eczema- exacerbated  in my case by the effects of harsh chemical used in swimming pools as I  am a keen swimmer and swimsuit rubbed the skin

So try not to worry and keep using heavy  moisturisers such as cetraben twice daily

Stay strong and best wishes for the future

 

Elaine x

lalalottier
Member

Red patches on skin

Hi there,

 

I have about 3 or 4 thumb print size red patches of dry-ish skin on my body. One is along my lower knicker line on my left leg. The other is about where my top knicker line sits on my tummy and also stretch marks that are new due to weight gain from chemo. And another patch appearing on my upper left leg and a small tiny patch near armpit. All on my left side. 

 

I had breast cancer in my left breast. 

 

I have had chemo, double mastecomty, full nodal clearence, radio and now on Tamoxifen and Zoladex. 

 

I sent a photo of one of the patches to my surgeon and she said it looks like eczema. It doesn't overly itch. The patches are flat, quite reddy pinky in colour. The dryness dissipates when I lather them in creams etc.

 

My mind keeps doubting though and thinking skin mets. 

 

Anyone else had a similar experience? Just need some reassurance.